Linear response theory in stochastic resonance

Dykman, Mark and Haken, H. and Hu, Gang and Luchinsky, D. G. and Mannella, R. and McClintock, Peter V. E. and Ning, C. Z. and Stein, N. D. and Stocks, N. G. (1993) Linear response theory in stochastic resonance. Physics Letters A, 180 (4-5). pp. 332-336. ISSN 0375-9601

[img]
Preview
PDF (PhysLettLRT1993PrePrint)
PhysLettLRT1993PrePrint.pdf - Submitted Version

Download (120kB)

Abstract

The susceptibility of an overdamped Markov system fluctuating in a bistable potential of general form is obtained by analytic solution of the Fokker-Planck equation (FPE) for low noise intensities. The results are discussed in the context of the LRT theory of stochastic resonance. They go over into recent results of Hu et al. [Phys. Lett. A 172 (1992) 21] obtained from the FPE for the case of a symmetrical potential, and they coincide with the LRT results of Dykman et al. [Phys. Rev. Lett. 65 (1990) 2606; JETP Lett. 52 (1990) 144; Phys. Rev. Lett. 68 (1992) 2985] obtained for the general case of bistable systems.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters A
Additional Information:
This is the author’s version of a work that was accepted for publication in Physics Letters A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics Letters A, 180, 4-5, 1993 DOI: 10.1016/0375-9601(93)91186-9
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
32171
Deposited On:
16 Mar 2010 12:02
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Jul 2020 02:13